Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continuous selection of representing measures


Author: H. S. Bear
Journal: Bull. Amer. Math. Soc. 76 (1970), 366-369
MSC (1970): Primary 4625, 4655; Secondary 5200
DOI: https://doi.org/10.1090/S0002-9904-1970-12481-8
MathSciNet review: 0257746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Heinz Bauer, An open mapping theorem for convex sets with only one part (to appear). MR 273346
  • 2. Heinz Bauer and H. S. Bear, The part metric in convex sets, Pacific J. Math. 30 (1969), 15-33. MR 275101
  • 3. H. S. Bear, Lectures on Gleason parts, Springer Lecture Notes (to appear). MR 261335
  • 4. H. S. Bear and Bertram Walsh, Integral kernel for one-part function spaces, Pacific J. Math. 23 (1967), 209-215. MR 36 #6643. MR 223595
  • 5. Errett Bishop, Representing measures for points in a uniform algebra, Bull. Amer. Math. Soc. 70 (1964), 121-122. MR 28 #1510. MR 158284
  • 6. N. V. Har'kova, Generalized Poisson formula, Vestnik Moskov Univ. Ser. I Mat. Meh. 22 (1967), no. 4, 25-30. (Russian) MR 35 #4733. MR 213879

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4625, 4655, 5200

Retrieve articles in all journals with MSC (1970): 4625, 4655, 5200


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12481-8

American Mathematical Society